T Nation

Smaller Scrotum?

does your Penis get smaller if you use steroids?because thats what everyone says and i have no idea if its true.

yes. mine went from 9inches down to 5inches in just seven months.

damn, beebuddy, you were small to begin with.

I went from 12" down to 8" within 4 hours of taking my first dinoball pill

Penis shrinkage is inevitable. That’s the main reason I’m on TRT. It’s normally just too big for most women.

yeah Id say you lose about an 1/8 an inch every time you inject.

Thats why most people just do oral only cycles.

But seriously.

The penis is a spongy organ, not muscle, very little besides temperature and genetics have any effect on its length.

Mine also grew what appears to be facial features and a voice box. It keeps telling me to do stuff…

dinoball huh?

eek, a penis!

And you chose Rambo as your screen name?

Something tells me you should have been given a vagina at birth.

You don’t deserve a penis.

yes your penis shrinks , muscle turns into fat when you stop lifting, bosu balls are hard core , concentration curls are the way to get big arms, doing a million sit ups a day without diet and cardio gets you abs…need i go on with my sarcastic rant???

oh and yes dinoball is made from the testosterone of the t rex’s scrotum … lol

What a poor troll job…

i dont believe that your penis get smaller maybe the testicles thats for sure but i havent noticed any shrinkage!even if ths is true is it reversible?if it is true does the oposite works?

Us girls - it gets larger, notably so…

Brooke

This post was flagged by the community and is temporarily hidden.

No, i got it right first time honey… :wink:

This post was flagged by the community and is temporarily hidden.

Your Penis doesn’t shrink while on steroids. When your fully matured its going to stay that size. If you are young it may affect your growth but its not going to make your dick shrink. You Testes will though and the reason being your body doesn’t need to produce testosterone (as your are replacing it with artificial test via steroids) so your testes will shrink. This is completely 100% reversible though for men.

Once you get off of the steroids, you will regain the size in your testes that was there before. The only reason why you may find that your penis may “shrink” is because you wont be as sexually active while on Steroids. If you take any supplement you will notice that you don’t have the same sex drive as you used to. So since your not as sexually active your penis will appear “smaller” but in reality, it is still the same.
I hoped I helped out a bit. If you have any more questions please message me.
-Dave

[quote]DaveAngus wrote:
If you take any supplement you will notice that you don’t have the same sex drive as you used to. So since your not as sexually active your penis will appear “smaller” but in reality, it is still the same.

-Dave[/quote]

Wtf are you talking about.

Lowe sex drive on Test? WTF I am running 500mg? Test/C a week and I wanna hump everything moving.

[quote]DaveAngus wrote:

The only reason why you may find that your penis may “shrink” is because you wont be as sexually active while on Steroids. If you take any supplement you will notice that you don’t have the same sex drive as you used to. So since your not as sexually active your penis will appear “smaller” but in reality, it is still the same.
-Dave[/quote]

Wait
Are you talking about getting an erection?? I wasn’t aware that it needed to be explained why a flaccid wang is smaller than boner…